• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Intermittent dissipation of a passive scalar in turbulence

Physical Review Letters. 1998. Vol. 80. No. 10. P. 2121-2124.
Kolokolov I., Chertkov M., Falkovich G.
The probability density function (PDF) of passive scalar dissipation P sed is found analytically in the limit of large Peclet and Prandtl numbers (Batchelor-Kraichnan regime) in two dimensions. The tail of PDF  is shown to be stretched exponent.